| Model Number |
DXR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
The pre-loaded dxr00v model intraocular lens (iol) was implanted in the patient's eye.Due to complaints of power miss, the iol was explanted in a secondary surgical procedure and replaced with a dxr00v 12.0 diopter iol.The patient also had complaints of halos and blurry vision that she could not adapt to.The following are all unknowns: patient injury, medical intervention, and surgical intervention.Patient prognosis post lens exchange was reported as doing well now with a visual acuity of 20/25+1 (j1) od and 20/30-1 (j1) os.No further information is available.03-feb-2025 product investigation (b)(4) was completed without device visual inspection and no product deficiency or product malfunction was identified.Results were included in the initial report submission.
Additional Manufacturer Narrative
Additional information: section b-3: date of event: unknown/asked information was not provided.The best estimation date is between (b)(6) 2024 and (b)(6) 2024 (iol implant and explant dates).Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.Device evaluation: product evaluation was not performed because the product has not been received.If product is received after initial closure, the pi and cp (if necessary) may be re-opened to complete the return investigation.The complaint issue reported could not be confirmed.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.The search revealed that no other complaints were received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issues reported could not be confirmed and no product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.